REAL

Items where Author is "Kiss Z., Sándor"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Kiss Z., Sándor and Sándor, Csaba and Yang, Quan-Hui (2018) On generalized Stanley sequences. Acta Mathematica Hungarica, 154 (2). pp. 501-510. ISSN 0236-5294

Kiss Z., Sándor and Sándor, Csaba (2016) On the maximum values of the additive representation functions. International Journal of Number Theory, 12 (4). pp. 1055-1075. ISSN 1793-0421

This list was generated on Tue Aug 11 14:46:42 2020 CEST.